Publications of the Faculty of Mathematics


Showing entries 3951 - 4000 out of 5227

2011


Hanisch, Günter. / Warum ist die Mathematik so exakt?. In: Schriftenreihe zur Didaktik der Mathematik der Höheren Schulen. 2011.

Hauer-Typpelt, Petra ; Ableitinger, Christoph. / Was haben "Koalitionsabkommen" und "jugendliche Draufgänger" miteinander zu tun? - Klassifizieren von spieltheoretischen Situationen. In: ISTRON: Materialien für einen realitätsbezogenen Mathematikunterricht. 2011 ; Vol. 16. pp. 1-21.

Schmeiser, Christian ; Cerreti, Fiammetta ; Vauchelet, Nicolas et al. / Waves for an hyperbolic Keller-Segel model and branching instabilities. In: Mathematical Models and Methods in Applied Sciences. 2011.

Bolnick, Daniel ; Bürger, Reinhard. / Why intraspecific trait variation matters in ecology. In: Trends in Ecology and Evolution. 2011 ; Vol. 26, No. 4. pp. 183-192.

Humenberger, Johann. / Zur Einführung. In: Der Mathematikunterricht : Beiträge zu seiner wissenschaftlichen und methodischen Gestaltung (MU). 2011 ; Vol. 57, No. 4. pp. 2-3.

2010


Svardal, Hannes. / Can Epigenetics Solve the Case of the Midwife Toad? - A Comment on Vargas. In: Journal of Experimental Zoology Part B: Molecular and Developmental Evolution. 2010 ; Vol. 314B, No. 8. pp. 625-628.

Heitzinger, Franz Clemens ; Liu, Yang ; Mauser, Norbert et al. / Calculation of fluctuations in boundary layers of nanowire field-effect biosensors. In: Journal of Computational and Theoretical Nanoscience. 2010 ; Vol. 7, No. 12. pp. 2574-2580.

Krejčí, Pavel ; Stefanelli, Ulisse. / Well-posedness of a thermo-mechanical model for shape memory alloys under tension. In: ESAIM: Mathematical Modelling and Numerical Analysis. 2010 ; Vol. 44, No. 6. pp. 1239-1253.

Cuchiero, Christa ; Filipovic, Damir ; Teichmann, Josef. / Affine Models. Encyclopedia of quantitative finance: A-D. editor / Rama Cont. Vol. 1 Chichester [u.a.] : Wiley, 2010.

Akagi, Goro ; Stefanelli, Ulisse. / A variational principle for doubly nonlinear evolution. In: Applied Mathematics Letters. 2010 ; Vol. 23, No. 9. pp. 1120-1124.

Hauser, Herwig ; Bruschek, Clemens. / Arcs, Cords and Felts - Six Instances of the Linearization Principle. In: American Journal of Mathematics. 2010 ; Vol. 132, No. 4. pp. 941-986.

Constantin, Olivia. / Carleson embeddings and some classes of operators on weighted Bergman spaces. In: Journal of Mathematical Analysis and Applications. 2010 ; Vol. 365, No. 2. pp. 668-682.

Chaplin, W. J. ; Appourchaux, T. ; Elsworth, Y. et al. / The Asteroseismic Potential of Kepler: First Results for Solar-Type Stars. In: The Astrophysical journal Letters. 2010 ; Vol. 713, No. 2. pp. L169-L175.

Scherzer, Otmar ; Abhau, Jochen. / A Combinatorial Method for Topology Adaptations in 3D Deformable Models. In: International Journal of Computer Vision. 2010 ; Vol. 87, No. 3. pp. 304-315.

Bayer, Christian ; Szepessy, Anders ; Tempone, Raul. / Adaptive weak approximation of reflected and stopped diffusions. In: Monte Carlo Methods and Applications. 2010 ; Vol. 16. pp. 1-67.

Popovych, Roman ; Kunzinger, Michael ; Eshraghi, Homayoon. / Admissible Transformations and Normalized Classes of Nonlinear Schrödinger Equations. In: Acta Applicandae Mathematicae. 2010 ; Vol. 109, No. 2. pp. 315-359.

Grohs, Philipp. / A General Proximity Analysis of Nonlinear Subdivision Schemes. In: SIAM Journal on Mathematical Analysis. 2010 ; Vol. 42. pp. 729-750.

Steinbauer, Roland. / A geometric approach to full Colombeau algebras. Linear and non-linear theory of generalized functions and its applications. editor / Warsaw Polish Acad. Sci. Inst. Math. Banach Center Publ., 2010. pp. 267-272

Cap, Andreas ; Gover, A R. / A holonomy characterisation of Fefferman spaces. In: Annals of Global Analysis and Geometry. 2010 ; Vol. 38, No. 4. pp. 399-412.

Constantin, Olivia. / A joint similarity problem for n-tuples of operators on vector-valued Bergman spaces. In: Journal of Functional Analysis. 2010 ; Vol. 258, No. no. 8. pp. 2682-2694.

Wolfram, Marie-Therese ; Carrillo, Jose Antonio ; Burger, Martin. / A mixed finite element method for nonlinear diffusion equations. In: Kinetic and Related Models. 2010 ; Vol. 3, No. 1. pp. 59-83.

Schneider, Kristan ; Kim, Yuseob. / An Analytical Model for Genetic Hitchhiking in the Evolution of Antimalarial-Drug Resistance. In: Theoretical Population Biology. 2010 ; Vol. 78, No. 2. pp. 93-108.

Donninger, Roland ; Aichelburg, Peter C. / A note on the eigenvalues for equivariant maps of the SU(2) sigma-model. In: Applied Mathematical and Computational Science . 2010 ; Vol. 1. pp. 73 -82.

Muthsam, Herbert ; Kupka, Friedrich ; Loew-Baselli, Bernhard et al. / ANTARES -- A Numerical Tool for Astrophysical RESearch With applications to solar granulation. In: New Astronomy. 2010 ; Vol. 15. pp. 460-475.

Egorova, Iryna ; Teschl, Gerald. / A Paley-Wiener theorem for periodic scattering with applications to the Korteweg-de Vries equation. In: Zhurnal Matematicheskoj Fiziki Analisa Geometrii. 2010 ; Vol. 6. pp. 21-33.

Grohs, Philipp. / Approximation Order from Stability of Nonlinear Subdivision Schemes. In: Journal of Approximation Theory. 2010 ; Vol. 162. pp. 1085-1094.

Grohs, Philipp ; Dyn, Nira ; Wallner, Johannes. / Approximation Order of Interpolatory Nonlinear Subdivision Schemes. In: Journal of Computational and Applied Mathematics. 2010 ; Vol. 233, No. 7. pp. 1697-1703.

Neumaier, Arnold ; Fuchs, Martin. / A splitting technique for discrete search based on convex relaxation. In: Journal of Uncertain Systems. 2010 ; Vol. 4. pp. 14-21.

Koth, Maria. / Aufgaben mit Ziffernkarten. In: Mathematik Lehren. 2010 ; Vol. 159. pp. 14-17.

Burde, Dietrich ; Dekimpe, Karel ; Vercammen, Kim. / Complete LR-structures on solvable Lie algebras. In: Journal of Group Theory. 2010 ; Vol. 13, No. 5. pp. 703-719.

Haller, Stefan ; Burghelea, Dan. / Complex valued Ray-Singer torsion II. In: Mathematische Nachrichten. 2010 ; Vol. 283. pp. 1372-1402.

Tauböck, Georg ; Hlawatsch, Franz ; Eiwen, Daniel et al. / Compressive Estimation of Doubly Selective Channels in Multicarrier Systems: Leakage Effects and Sparsity-Enhancing Processing. In: IEEE Journal of Selected Topics in Signal Processing. 2010.

Cap, Andreas ; Soucek, Vladimir ; Gover, A R. / Conformally invariant operators via curved Casimirs: examples. In: Pure and Applied Mathematics Quarterly. 2010 ; Vol. 6, No. 3. pp. 693-714.

Popovych, Roman ; Sergyeyev, Artur. / Conservation laws and normal forms of evolution equations. In: Physics Letters. Section A: General, Atomic and Solid State Physics. 2010 ; Vol. 374. pp. 2210-2217.

Neumaier, Arnold ; Domes, Ferenc. / Constraint propagation on quadratic constraints. In: Constraints: an international journal. 2010 ; Vol. 15, No. 3. pp. 404-429.

Onchis-Moaca, Darian ; Feichtinger, Hans Georg. / Constructive realization of dual systems for generators of multi-window spline-type spaces. In: Journal of Computational and Applied Mathematics. 2010 ; Vol. 234, No. 12. pp. 3467-3479.

Cap, Andreas ; Zadnik, V. / Contact projective structures and chains. In: Geometriae Dedicata. 2010 ; Vol. 146, No. 1. pp. 67-83.

Gröchenig, Karlheinz ; Rzeszotnik, Ziemowit ; Strohmer, Thomas. / Convergence Analysis of the Finite Section Method and Banach Algebras of Matrices. In: Integral Equations and Operator Theory. 2010 ; Vol. 67. pp. 183-202.

Neumaier, Arnold ; Fourer, Robert ; Schichl, Hermann et al. / Convexity and Concavity Detection in Computational Graphs. Tree Walks for Convexity Assessment. In: INFORMS Journal on Computing. 2010 ; Vol. 22. pp. 26-43.

Lemmerer, Brigit ; Hanslmeier, Arnold ; Muthsam, Herbert et al. / Correlation of photospheric quantities in the ANTARES model. In: Central European Astrophysical Bulletin. 2010 ; Vol. 34. pp. 39-45.

Krön, Bernhard. / Cutting up graphs revisited - a short proof of Stallings' structure theorem. In: Groups - Complexity - Cryptology. 2010 ; Vol. 2, No. 2. pp. 213-221.

Reichel, Hans-Christian (Editor) ; Humenberger, Johann (Editor) ; Litschauer, Dieter et al. / Das ist Mathematik 4 NEU : Lehrbuch und Aufgabensammlung für die 4. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen. Wien : Österreichischer Bundesverlag Schulbuch GmbH (ÖBV), 2010. 280 p.

Donninger, Roland ; Schlag, Wilhelm. / Decay Estimates for the One-dimensional Wave Equation with an Inverse Power Potential. In: International Mathematics Research Notices. 2010 ; Vol. 2010, No. 22. pp. 4276-4300.

Krattenthaler, Christian ; Müller, Thomas. / Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. In: Transactions of the American Mathematical Society. 2010 ; Vol. 362. pp. 2723-2787.

Schmeiser, Christian ; Ölz, Dietmar. / Derivation of a model for symmetric lamellipodia with instantaneous cross-link turnover. In: Archive for Rational Mechanics and Analysis. 2010 ; Vol. 198. pp. 963-980.

Krattenthaler, Christian. / Determinants of (generalised) Catalan numbers. In: Journal of Statistical Planning and Inference. 2010 ; Vol. 140. pp. 2260-2270.

Neretin, Yurii. / Double costes for $SU(2)\times\dots\times SU(2)$ and outer automorphisms of free groups. In: International Mathematics Research Notices. 2010.

Utz, Dominik ; Hanslmeier, Arnold ; Müller, Richard et al. / Dynamics of isolated magnetic bright points derived from Hinode/SOT G-band observations. In: Astronomy & Astrophysics. 2010 ; Vol. 511.

Showing entries 3951 - 4000 out of 5227